# SDR CALA2011032100159

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 61,324 hours, 16,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3213
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE, DENT JUST AFT & TO THE LEFT OF FWD ACCESS DOOR STA 253 LBL 13 REPAIRED DENT REF EC/RA 5330-04113 PLACED ON DIP FOR DTA PER ECRA 5330-04113 ORIG, PART 1, STEP 9, ACCOMPLISH A PERMANENT REPAIR WITHIN 24 CALENDAR MONTHS OF MARCH, 16 2011.  NOTE TO PLANNING. CONTACT ENGINEERING AFTER 22 CALENDAR MONTHS BUT WITHIN 23 CALENDAR MONTHS FOR INSPECTION REQUIREMENTS.
